MAUDE Adverse Event Report: CYNOSURE INC. SCULPSURE

CYNOSURE INC. SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In this incident, patient experienced a blister-burn on the abdomen area following a laser procedure with the sculpsure.However, it was determined that the burn was not due to the laser procedure, but rather from patient error.The patient had applied an ice pack directly onto the laser treated area, which resulted in a blister/burn.As a result, the patient decided to visit the er for care.There is no additional information regarding this form of intervention.The customer site indicated there were no adverse effects as a result of the laser treatment on the day of the procedure.They provided an oral antibiotic for preventative care.The treatment parameters applied in the procedure were followed per the clinical reference guide.Though this patient impact was determined to be unrelated to the effects of the laser treatment, this is being reported because the patient had medical intervention at the emergency room.
 
Event or Problem Description
Patient had medical intervention following a laser procedure.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE INC.
5 carlisle road
westford MA 01886
MDR Report Key7870261
Report Number1222993-2018-00018
Device Sequence Number1964350
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)170210
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K171992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number100-7026-010
Device Catalogue Number105-7026-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR